# SDR DHL2003807016

- Difficulty date: December 17, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: WF337017
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 FUEL BYPASS FILTER LIGHT ILLUMINATED, ON SHORT FINAL.  RAN PROCEDURE AFTER LANDING, LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 4 ENGINE FUEL FILTER.  GROUND RAN ENGINE, OPS CHECKED GOOD PER 73-10-2.  P/N: WF337017.
